# SDR MZZA99239

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 1U1085
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

GUM - FLT 988 - EN ROUTE TO SPN, STARTED NOTICING A LOSS OF A-SYSTEM HYDRAULIC QUANTITY.   REMOVED AND REPLACED MLG SEQUENCE VALVE PER MM 32-32-31.  (X)
